RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mukminov, Farit Khamzaevich

Total publications: 63 (63)
in MathSciNet: 29 (29)
in zbMATH: 22 (22)
in Web of Science: 24 (24)
in Scopus: 18 (18)
Cited articles: 30
Citations in Math-Net.Ru: 145
Citations in Web of Science: 55
Citations in Scopus: 23
Presentations: 1

Number of views:
This page:3022
Abstract pages:9860
Full texts:2131
References:1222
Professor
Doctor of physico-mathematical sciences (1994)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
Keywords: symmetries, Lie algebras, integrability, parabolic equation, the Navier–Stokes equations, stabilization of solutions.

Subject:

The criterion of uniform stabilization of solutions to the first mixed problem for a parabolic equation in unbounded domain was established. The decay rate of solutions to the Navier–Stokes equations in unbounded three dimensional domain was established. Jointly with A. A. Bormisov and E. S. Gudkova it was shown that for every hiperbolic system of Riccati type is corresponded by natural way a $Z$-graded Lie algebra. This result permited (jointly with A. A. Bormisov) to describe the symmetries of hiperbolic system of Riccati type corresponded to the affine Kac-Moody algebras.

Biography

Graduated from Faculty of Mathematics and Mechanics of M. V. Lomonosov Moscow State University (MSU) in 1977 (department of differential equations). Ph. D. thesis was defended in 1981. D. Sci. thesis was defended in 1994. A list of my works contains more than 100 titles. Since 1978 I and K. B. Sabitov have led the research seminar at MSU on differential equations.

   
Main publications:
  1. F.Kh. Mukminov, V.V. Sokolov, “Integriruemye evolyutsionnye uravneniya so svyazyami”, Matem. sb., 133:3 (1987), 392–414  mathnet  mathscinet  zmath
  2. F.Kh. Mukminov, “O ravnomernoi stabilizatsii reshenii pervoi smeshannoi zadachi dlya parabolicheskogo uravneniya”, Matem. sb., 181:11 (1990), 1486–1509  mathnet  mathscinet  zmath
  3. F.Kh. Mukminov, “O skorosti ubyvaniya resheniya pervoi smeshannoi zadachi dlya sistemy uravnenii Nave–Stoksa v oblastyakh s nekompaktnymi granitsami”, Matem. sb., 184:4 (1993), 139–160  mathnet  mathscinet  zmath
  4. A.A. Bormisov, E.S. Gudkova, F.Kh. Mukminov, “Ob integriruemosti giperbolicheskikh sistem tipa uravneniya Rikkati”, TMF, 113:2 (1997), 261–275  mathnet  mathscinet
  5. A.A. Bormisov, F.Kh. Mukminov, “Simmetrii giperbolicheskikh sistem tipa uravneniya Rikkati”, TMF, 127:1 (2001), 47–62  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person8420
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:mukminov.f-kh
https://mathscinet.ams.org/mathscinet/MRAuthorID/248264

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. F. Kh. Mukminov, Mathematical physics and applications, Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov, Tr. Mat. Inst. Steklova, 306, Steklov Math. Inst. RAS, Moscow, 2019 (to appear)  mathnet
2. N. A. Vorobyev, F. Kh. Mukminov, “Existence of a renormalized solution of a parabolic problem in anisotropic Sobolev–Orlicz spaces”, Differential Equations, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 163, VINITI, Moscow, 2019, 39–64  mathnet

   2018
3. F. Kh. Mukminov, “Existence of a renormalized solution to an anisotropic parabolic problem with variable nonlinearity exponents”, Sb. Math., 209:5 (2018), 714–738  mathnet  crossref  crossref  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
4. T. R. Gadyl'shin, F. Kh. Mukminov, “Perturbation of second order nonlinear equation by delta-like potential”, Ufa Math. Journal, 10:2 (2018), 31–43  mathnet  crossref  isi  scopus
5. V. F. Vil'danova, F. Kh. Mukminov, “Existence of Weak Solutions of Aggregation Equation with the $p(\cdot)$-Laplacian”, Mathematical physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 152, VINITI, Moscow, 2018, 34–45  mathnet  mathscinet
6. I. I. Kiryanov, F. H. Mukminov, A. R. Tulyabaev, L. M. Khalilov, “Neural network for prediction of C-13 NMR chemical shifts of fullerene C-60 mono-adducts”, JOURNAL OF CHEMOMETRICS, 32:9 (2018), e3037 https://onlinelibrary.wiley.com/doi/full/10.1002/cem.3037  crossref  isi  scopus
7. F .Kh. Mukminov, “Suschestvovanie renormalizovannogo resheniya anizotropnoi parabolicheskoi zadachi dlya uravneniya s diffuznoi meroi”, Spektralnaya teoriya i smezhnye voprosy. Sbornik tezisov. (Ufa, 1-4 oktyabrya 2018 goda), eds. R. N. Garifullin, IPK BGPU, Ufa, 2018, c.119 http://matem.anrb.ru/conf/sbor_oct.pdf

   2017
8. F. Kh. Mukminov, “Uniqueness of the renormalized solution of an elliptic-parabolic problem in anisotropic Sobolev-Orlicz spaces”, Sb. Math., 208:8 (2017), 1187–1206  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 5)  elib  scopus (cited: 4)
9. F. Kh. Mukminov, È. R. Andriyanova, “Existence of weak solutions to an elliptic-parabolic equation with variable order of nonlinearity”, Differential equations. Mathematical physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 139, VINITI, M., 2017, 44–58  mathnet  mathscinet
10. F. Kh.Mukminov, V. F. Vildanova, “The existence of a unique weak solution to the problem for the aggregation equation with the p()-Laplacian”, The 8th International Conference on Differerential and Functional Equations (Moscow, Russia, August 13-20, 2017), Tipografiya RUDN, Moskva, 2017, 186
11. N. A. Vorobev, F. Kh. Mukminov, “Suschestvovanie renormalizovannogo resheniya parabolicheskoi zadachi v anizotropnykh prostranstvakh Soboleva-Orlicha”, Mezhdunarodnaya matematicheskaya konferentsiya po teorii funktsii, posvyaschennaya 100-letiyu chl.-korr. AN SSSR A.F.Leonteva (Ufa, 24-27 maya, 2017 g.), RITs BashGU, Ufa, 2017, 36-37
12. V. F. Vildanova, F. Kh. Mukminov, “Suschestvovanie slabogo resheniya integro-differentsialnogo uravneniya agregatsii”, Sovremennaya matematika. Fundamentalnye napravleniya., 64:4 (2017), 557–572  mathnet  crossref

   2016
13. I. I. Kiryanov, F. H. Mukminov, A. R. Tulyabaev, L. M. Khalilov, “Prediction of^{13} C NMR chemical shifts by artificial neural network. I. Partial charge model as atomic descriptor”, Chemometrics and Intelligent Laboratory Systems, 152 (2016), 62–68 https://www.researchgate.net/publication/291554638  crossref  isi (cited: 5)  scopus (cited: 5)
14. F .Kh. Mukminov, E. R .Andriyanova, “Suschestvovanie i edinstvennost renormalizovannogo resheniya parabolicheskogo uravneniya s dvoinoi peremennoi nelineinostyu”, Ufimskaya matematicheskaya konferentsiya s mezhdunarodnym uchastiem, Sbornik tezisov (g.Ufa, 27–30 sentyabrya 2016g.), RITs BashGU, Ufa, 2016, 111–112
15. F. Kh .Mukminov, “Edinstvennost renormalizovannogo resheniya anizotropnoi parabolicheskoi zadachi s peremennymi nelineinostyami”, Mezhdunarodnaya konferentsiya po differentsialnym uravneniyam i dinamicheskim sistemam, tezisy dokladov (Suzdal 8–12 iyulya 2016 goda), M.:MIAN, Moskva, 2016, 143–144 http://agora.guru.ru/diff2016
16. F. Kh .Mukminov, “Edinstvennost renormalizovannogo resheniya anizotropnoi elliptiko-parabolicheskoi zadachi”, Matematicheskoe modelirovanie i kraevye zadachi, Trudy desyatoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (Samara 25–27 maya 2016 g.), SamGTU, Samara, 2016, 60–61
17. F. Kh .Mukminov, “Edinstvennost renormalizovannogo resheniya elliptiko-parabolicheskoi zadachi”, Sovremennye metody i problemy teorii operatorov i garmonicheskogo analiza i ikh prilozheniya, Tezisy konferentsii OTHA (Rostov-na-Donu 24–29 aprelya 2016 g.), Izdatelskii tsentr DGTU, Rostov-na-Donu, 2016, 108-109
18. È. R. Andriyanova, F. Kh. Mukminov, “Existence and qualitative properties of a solution of the first mixed problem for a parabolic equation with non-power-law double nonlinearity”, Sb. Math., 207:1 (2016), 1–40  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib  elib  scopus
19. F. Kh. Mukminov, “Uniqueness of the renormalized solutions to the Cauchy problem for an anisotropic parabolic equation”, Ufa Math. Journal, 8:2 (2016), 44–57  mathnet  crossref  isi (cited: 2)  elib  scopus (cited: 2)

   2015
20. F. Kh .Mukminov, “Edinstvennost renormalizovannogo resheniya zadachi Koshi dlya anizotropnogo parabolicheskogo uravneniya”, Spektralnye zadachi, nelineinyi i kompleksnyi analiz, Sbornik tezisov (Ufa, 1–3 oktyabrya 2015 g.), RITs BashGU, Ufa, 2015, 107–109

   2016
21. F. Kh. Mukminov, T. R. Gadylshin, “Boundary-value problem for a second-order nonlinear equation with delta-like potential”, Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 216–230  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)

   2015
22. V. F. Vil'danova, F. Kh. Mukminov, “Täcklind uniqueness classes for heat equation on noncompact Riemannian manifolds”, Ufa Math. Journal, 7:2 (2015), 55–63  mathnet  crossref  isi  elib  scopus

   2014
23. E. R. Andriyanova, F. Kh. Mukminov, “Existence of solution for parabolic equation with non-power nonlinearities”, Ufa Math. Journal, 6:4 (2014), 31–47  mathnet  crossref  scopus (cited: 2)
24. F. Kh. Mukminov, E. R. Andriyanova, “Parabolicheskoe uravnenie s nestepennymi nelineinostyami: suschestvovanie, edinstvennost i svoistva resheniya”, Spektralnye zadachi, nelineinyi i kompleksnyi analiz, Materialy mezhdunarodnoi nauchnoi konferentsii (Ufa, 24-26 sentyabrya 2014 g.), RITs BashGU, Ufa, 2014, 53–55
25. F. Kh. Mukminov, E. R. Andriyanova, “Kachestvennye svoistva parabolicheskogo uravneniya s nestepennymi nelineinostyami”, Matematicheskoe modelirovanie protsessov i sistem, Materialy III Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (Sterlitamak, 4–6 dekabrya 2014 g.), RIZO Sterlitamakskogo filiala BashGU, Sterlitamak, 2014, 115–117

   2013
26. V. F. Vil'danova, F. Kh. Mukminov, “Anisotropic uniqueness classes for a degenerate parabolic equation”, Sb. Math., 204:11 (2013), 1584–1597  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
27. È. R. Andriyanova, F. Kh. Mukminov, “Stabilization of the solution of a doubly nonlinear parabolic equation”, Sb. Math., 204:9 (2013), 1239–1263  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 1)

   2012
28. F. Kh .Mukminov, V. F. Gilimshina, “Teklindovskie klassy edinstvennosti dlya neravnomerno parabolicheskogo uravneniya”, Tretya mezhdunarodnaya konferentsiya "Matematicheskaya fizika i ee prilozheniya (Samara, 27 avgusta–1 sentyabrya 2012g.), SamGTU, Samara, 2012, 96–97
29. L. M. Kozhevnikova, F. Kh. Mukminov, “Stabilization of solutions of an anisotropic quasilinear parabolic equation in unbounded domains”, Proc. Steklov Inst. Math., 278 (2012), 106–120  mathnet  crossref  mathscinet  isi (cited: 4)  elib  elib  scopus (cited: 3)

   2011
30. V. F. Gilimshina, F. Kh. Mukminov, “On the decay of solutions of non-uniformly elliptic equations”, Izv. Math., 75:1 (2011), 53–71  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 2)
31. V. F. Gilimshina, F. Kh. Mukminov, “On decay rate of solution to degenerating linear parabolic equations”, Ufimsk. Mat. Zh., 3:4 (2011), 43–56  mathnet  zmath
32. E. R. Andriyanova, F. Kh. Mukminov, “The lower estimate of decay rate of solutions for doubly nonlinear parabolic equations”, Ufimsk. Mat. Zh., 3:3 (2011), 3–14  mathnet  mathscinet  zmath
33. F. Kh. Mukminov, E. R. Andriyanova, “O suschestvovanii resheniya parabolicheskogo uravneniya s dvoinoi nelineinostyu v neogranichennykh oblastyakh”, International conference dedicated to Ivan G. Petrovskii (Moskow, May 30-June 4 2011), Izd-vo MGU, Moskva, 2011, 136–137
34. F. Kh. Mukminov, E. R. Andriyanova, “Ob otsenke snizu reshenii parabolicheskogo uravneniya s dvoinoi nelineinostyu”, Materialy mezhdunarodnoi konferentsii, posvyaschennoi pamyati A. G. Kostyuchenko. Spektralnaya teoriya operatorov i ee prilozheniya (Ufa, iyun 2011), RITs BashGU, Ufa, 2011, 13

   2010
35. I. M. Bikkulov, F. Kh. Mukminov, “Classes of uniqueness for solutions of the Rickyies problem to fourth and sixth order elliptic equations”, Ufimsk. Mat. Zh., 2:1 (2010), 35–51  mathnet  zmath  elib

   2009
36. A. R. Gerfanov, F. H. Mukminov, “A wide class of uniqueness of the solution for non-uniformly elliptic equation in unbounded domain”, Ufimsk. Mat. Zh., 1:3 (2009), 11–27  mathnet  zmath  elib

   2007
37. F. Kh. Mukminov, I. M. Bikkulov, “Ob ubyvanii reshenii zadachi Rikke dlya ellipticheskikh uravnenii shestogo poryadka v neogranichennoi oblasti”, Ufimskaya mezhdunarodnaya matematicheskaya konferentsiya “Teoriya funktsii, differentsialnye uravneniya, vychislitelnaya matematika”, Tezisy dokladov (Ufa, 2 – 5 iyunya 2007), RITs BashGU, Ufa, 2007, 95–96
38. F. Kh. Mukminov, I. M. Bikkulov, “Ob ubyvanii reshenii zadachi Rikke dlya ellipticheskikh uravnenii chetvertogo poryadka v neogranichennoi oblasti”, Mezhdunarodnaya konferentsiya, posvyaschennaya pamyati I. G. Petrovskogo, Tezisy dokladov (Moskva, 2007), Izd-vo MGU, Moskva, 2007, 187
39. F. Kh. Mukminov, A. R. Gerfanov, “Neravenstvo Fridrikhsa dlya odnogo psevdodifferentsialnogo operatora”, Sbornik nauchnykh statei fiziko-matematicheskogo fakulteta BGPU, Uchenye zapiski, vyp.8, Izd-vo BGPU, Ufa, 2007, 18–21

   2008
40. L. M. Kozhevnikova, F. Kh. Mukminov, “Decay of the solution of the first mixed problem for a high-order parabolic equation with minor terms”, J. Math. Sci., 150:5 (2008), 2369–2383  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 1)

   2004
41. F. Kh. Mukminov, I. M. Bikkulov, “Stabilization of the norm of the solution of a mixed problem in an unbounded domain for parabolic equations of orders 4 and 6”, Sb. Math., 195:3 (2004), 413–440  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 1)

   2002
42. L. M. Kozhevnikova, F. Kh. Mukminov, “On the Decay of the $\mathbf L_2$-Norm of the Solution of the First Mixed Problem for a Nonlinear System of Parabolic Equations in a Domain with Nonregular Boundary”, Differ. Equ., 38:8 (2002), 1149–1154  mathnet  crossref  mathscinet

   2001
43. A. A. Bormisov, F. Kh. Mukminov, “Symmetries of Systems of the Hyperbolic Riccati Type”, Theoret. and Math. Phys., 127:1 (2001), 446–459  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 2)

   2000
44. K. B. Sabitov, F. Kh. Mukminov, “The sign of the conormal derivative of a solution to a degenerating elliptic equation near a point of maximum”, Differ. Equ., 36:6 (2000), 938–942  mathnet  crossref  mathscinet
45. L. M. Kozhevnikova, F. Kh. Mukminov, “Estimates of the stabilization rate as $t\to\infty$ of solutions of the first mixed problem for a quasilinear system of second-order parabolic equations”, Sb. Math., 191:2 (2000), 235–273  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  scopus

   1997
46. F. Kh. Mukminov, “On the set of limit functions for solutions of the nonstationary exterior Stokes problem”, Differ. Equ., 33:8 (1997), 1108–1112  mathnet  mathscinet
47. A. A. Bormisov, E. S. Gudkova, F. Kh. Mukminov, “On integrability of Rikkati-type systems of hyperbolic equations”, Theoret. and Math. Phys., 113:2 (1997), 1418–1430  mathnet  crossref  crossref  mathscinet  isi (cited: 1)
48. F. Kh. Mukminov, K. B. Sabitov, “O znake kosoi proizvodnoi resheniya vyrozhdayuschikhsya ellipticheskikh uravnenii i ego primeneniya v uravneniyakh smeshannogo tipa”, Mezhdunarodnaya nauchnaya konferentsiya, posvyaschennaya 90-letiyu so dnya rozhdeniya prof. S. P. Pulkina, Tezisy dokladov (Samara, 27-30 maya 1997g.,), SamGPU, Samara, 1997, 54–55
49. F. Kh. Mukminov, E. S. Gudkova, V. V. Sokolov, “Zadacha Gursa dlya integriruemoi sistemy nelineinykh uravnenii giperbolicheskogo tipa”, Mezhdunarodnaya nauchnaya konferentsiya, posvyaschennaya 90-letiyu so dnya rozhdeniya prof. S. P. Pulkina, Tezisy dokladov (Samara, 27-30 maya 1997g.), SamGPU, Samara, 1997, 23–24
50. F. Kh. Mukminov, E. S. Gudkova, “Ob integriruemosti po Darbu sistem giperbolicheskikh uravnenii, sootvetstvuyuschikh prostym algebram Li v standartnoi graduirovke”, Trudy vserossiiskoi nauchnoi konferentsii “Fizika kondensirovannogo sostoyaniya”, Tom I. Matematicheskie metody fiziki (Sterlitamak, 1997), Sterlitamakskii GPI, Sterlitamak, 1997, 45–50

   1996
51. N. M. Asadullin, F. Kh. Mukminov, “Uniqueness classes for a non-stationary system of Stokes equations in unbounded domains”, Sb. Math., 187:3 (1996), 315–333  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
52. F. Kh. Mukminov, “O zatukhanii ploskogo techeniya vyazkoi neszhimaemoi zhidkosti v neogranichennoi oblasti”, Kompleksnyi analiz, differentsialnye uravneniya, chislennye metody i prilozheniya, Trudy mezhdunarodnoi konferentsii t3, DU (Ufa, 1996), RITs BashGU, Ufa, 1996, 122-130
53. F. Kh. Mukminov, K. B. Sabitov, “K voprosu o edinstvennosti resheniya zadachi Gellerstedta”, Mezhdunarodnaya konferentsiya, posvyaschennaya 60-letiyu akademika A. M. Nakhusheva, Tezisy dokladov (Nalchik, 3-7 dekabrya 1996 g.), Nalchik, 1996, 75–76

   1995
54. F. Kh. Mukminov, “On uniform stabilization of solutions of the exterior problem for the Navier–Stokes equations”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 297–320  mathnet  crossref  mathscinet  zmath  isi

   1994
55. F. Kh. Mukminov, “Of the first mixed problem for the system of Navier–Stokes equations in domains with noncompact boundaries”, Russian Acad. Sci. Sb. Math., 78:2 (1994), 507–524  mathnet  crossref  mathscinet  zmath  isi

   1992
56. F. Kh. Mukminov, “On the decay of a solution of a mixed problem for a linearized system of Navier–Stokes equations”, Differ. Equ., 28:8 (1992), 1156–1164  mathnet  mathscinet

   1994
57. F. Kh. Mukminov, “On decay of a solution of the first mixed problem for the linearized system of Navier–Stokes equations in a domain with noncompact boundary”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 245–264  mathnet  crossref  mathscinet  zmath  adsnasa  isi

   1992
58. F. Kh. Mukminov, “On uniform stabilization of solutions of the first mixed problem for a parabolic equation”, Math. USSR-Sb., 71:2 (1992), 331–353  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)

   1988
59. F. Kh. Mukminov, “On straightening the characteristics of a quasilinear second-order equation”, Theoret. and Math. Phys., 75:1 (1988), 340–345  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1987
60. F. Kh. Mukminov, Differ. Uravn., 23:10 (1987), 1772–1780  mathnet  mathscinet  zmath

   1988
61. F. Kh. Mukminov, V. V. Sokolov, “Integrable evolution equations with constraints”, Math. USSR-Sb., 61:2 (1988), 389–410  mathnet  crossref  mathscinet  zmath

   1981
62. F. Kh. Mukminov, “Stabilization of solutions of the first mixed problem for a parabolic equation of second order”, Math. USSR-Sb., 39:4 (1981), 449–467  mathnet  crossref  mathscinet  zmath  isi (cited: 5)

   1979
63. F. Kh. Mukminov, Differ. Uravn., 15:11 (1979), 2021–2033  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. The existence of a renormalized solution of anisotropic parabolic problem for equation with diffuse measure
F. Kh. Mukminov
Internaional conference «Modern Mathematical Physics. Vladimirov-95»
November 13, 2018 17:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019